Bluelight

Thread: Stoping neulactil

Results 1 to 3 of 3
  1. Collapse Details
    Stoping neulactil 
    #1
    Hi guys i am currently taking neulactil i droped my dose from 20 mg a day to 10mg about 4 months ago without consulting my psyciatrist because they were making me drowsy so i take it at night now but i am still drowsy until midday the next day i find if i have a spare minute at work ill nod off and i am driving trucks and operating machinery so this is a worry to me have turned a new chapter in life and do not need this medication for anxiety any more as i have a new job ive settled into and work with people i enjoy being around and no longer have the anxiety of how i will pay my next bill or buy food and have much more direction in life then when i was younger i guess thats just growing up anyway what i am getting to is my next dose is due in 2 hours and i want to onow what i.can cut down to next i have 2.5mg tablets so would 5 mg or 2.5 mg be ok is there any withdrawals i should expect? I cant get into see my psyc for 6 weeks so i want to ween off now because of my Work situation thanks for reading please need answers asap
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter Swimmingdancer's Avatar
    Join Date
    Jan 2012
    Location
    The Republic of Bluelight
    Posts
    5,375
    You were using Neulactil (pericyazine) for anxiety, not as an antipsychotic? How long have you been taking it? That is a factor in the likelihood of withdrawal symptoms. I would really plan to see your psychiatrist sooner than 6 weeks, they would best be able to help you taper off this drug. You haven't told your psych you have lowered your dose?

    You may have worsening of the issues you were using it to treat. Withdrawal symptoms are possible, it's hard to predict how likely or severe they would be for you since everyone is different. You might have mood/mental changes, anxiety, insomnia, nausea, tremors, etc. Gradually reducing your dose instead of stopping abruptly is going to help, but like I said it's hard to predict how it will affect you so you kind of have to play it by ear and see how you feel. I would go from 10mg to 7.5mg or 5mg, not straight to 2.5mg personally.

    Is it still making you drowsy even though you halved your dose?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    As far as i know thats why i take it i also take flueoxitine for deppression but have never been diagnosed with anything else yes 10 mg still makes me drowsy ill go down to 7.5 tonite thanks for your help i appriciate it i have been taking them for about 18 months
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •